# SDR 95ZZZX6062

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N625JP
- Make and model: Beech F33A
- Aircraft serial: CE1503
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Cable
- Part number: 12527Y6331
- Condition: Failed
- Location: Lt Flap Drive
- Part time: 776 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

END OF FLAP DRIVE CABLE BROKE OFF AT WOODRUFF KEY AREA WHERE CABLE ENTERS GEARBOX.  SINCE IT WAS LEFT CABLE, THE RIGHT FLAP EXTENDED UNTIL IT BOTTOMED OUT IN FLAP TRACK.  DAMAGE APPEARS TO HAVE STARTED FROM PREVIOUS OVER EXTENSION DUE TO SWITCH FAILURES.  SUBMITTER RECOMMENDS INSPECTION OR REPLACMENT ANY TIME OVER EXTENSION OCCURS.
